# SDR AALA202011139006

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 2,297 hours, 694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY FLASHLIGHT INOPERATIVE AT L3 ATTENDANT SEAT.  REPLACED EMERGENCY FLASHLIGHT AT L3 ATTENDANT SEAT AND OPERATIONALLY CHECKED.  TAMPER SEAL APPLIED, IAW AMM 25-60-00-0001.
